Detail publikace
A survey of algebraic methods in linear differential equations
NEUMAN, F.
Originální název
A survey of algebraic methods in linear differential equations
Typ
článek v časopise - ostatní, Jost
Jazyk
angličtina
Originální abstrakt
Algebraic approach to solution of several problems concerning linear differential equations is presented.
Klíčová slova
transformations; Brandt and Ehresmann groupoids; linear differential equations; functional differential equations
Autoři
NEUMAN, F.
Rok RIV
2007
Vydáno
4. 10. 2007
Nakladatel
University of Žilina
Místo
Žilina, Slovakia
ISSN
1336-149X
Periodikum
Studies of the University of Žilina
Ročník
21
Číslo
1
Stát
Slovenská republika
Strany od
23
Strany do
34
Strany počet
12
BibTex
@article{BUT44462,
author="František {Neuman}",
title="A survey of algebraic methods in linear differential equations",
journal="Studies of the University of Žilina",
year="2007",
volume="21",
number="1",
pages="23--34",
issn="1336-149X"
}